Alert archive / Alabama / Small Craft Advisories in 2023
Small Craft Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 11, 2023, 3:48 AM CST. It took effect at Jan 12, 2023, 9:00 AM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2023, 3:48 AM CST (09:48 UTC)
- In effect from
- Jan 12, 2023, 9:00 AM CST
- Expired
- Jan 14, 2023, 12:00 PM CST
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
790 WHUS74 KMOB 110948 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 348 AM CST Wed Jan 11 2023 GMZ650-655-670-675-111800- /O.NEW.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 348 AM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST SATURDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt shifting north and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...From 9 AM Thursday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
681 WHUS74 KMOB 111818 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1218 PM CST Wed Jan 11 2023 GMZ650-655-670-675-120300- /O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1218 PM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST SATURDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt shifting north Thursday evening and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...From 9 AM Thursday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
439 WHUS74 KMOB 112105 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 305 PM CST Wed Jan 11 2023 GMZ630>636-120515- /O.EXB.KMOB.SC.Y.0002.230112T1500Z-230113T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 305 PM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... * WHAT...Southwest winds around 20 kt with gusts up to 30 kt and waves 2 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 9 AM to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-120515- /O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 305 PM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST SATURDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt shifting north Thursday evening and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...From 9 AM Thursday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
336 WHUS74 KMOB 120454 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1054 PM CST Wed Jan 11 2023 GMZ630>636-121300- /O.CON.KMOB.SC.Y.0002.230112T1500Z-230113T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1054 PM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... * WHAT...Southwest winds around 20 kt with gusts up to 30 kt and waves of 2 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 9 AM to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-121300- /O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1054 PM CST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...From 9 AM Thursday to 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
285 WHUS74 KMOB 121210 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 610 AM CST Thu Jan 12 2023 GMZ630-633>636-122000- /O.EXT.KMOB.SC.Y.0002.230112T1500Z-230113T1500Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 610 AM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Southwest winds around 20 kt with gusts up to 30 kt shifting northwest tonight and waves of 2 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-122000- /O.EXT.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Southern Mobile Bay-Mississippi Sound- 610 AM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Southwest winds around 20 kt with gusts up to 30 kt shifting northwest tonight and waves of 2 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-122000- /O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 610 AM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Southwest winds 20 to 25 kt with gusts near 35 kt shifting northwest tonight and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
817 WHUS74 KMOB 121929 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 129 PM CST Thu Jan 12 2023 GMZ630-633>636-130330- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 129 PM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Southwest winds around 20 knots with gusts up to 30 knots, shifting to northwest tonight. Waves around 2 feet expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay, and Eastern Choctawhatchee Bay. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-130330- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 129 PM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...For Southern Mobile Bay and the Mississippi Sound, southwest winds around 20 knots with gusts up to 30 knots, shifting to northwest tonight. Waves of 2 to 3 feet expected. For the 0-60NM Gulf waters, southwest winds 20 to 25 knots with gusts near 35 knots shifting to northwest tonight, and seas of 4 to 7 ft expected. * WHERE...Southern Mobile Bay, the Mississippi Sound, and the 0-60NM Gulf waters. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
784 WHUS74 KMOB 130310 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 910 PM CST Thu Jan 12 2023 GMZ630-633>636-131200- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 910 PM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Northwest winds near 20 kt with gusts up to 25 kt and waves 1 to 2 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-131200- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 910 PM CST Thu Jan 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
062 WHUS74 KMOB 130947 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 347 AM CST Fri Jan 13 2023 GMZ630-634>636-131515- /O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Northern Mobile Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 347 AM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Northwest winds near 20 kt with gusts up to 25 kt and waves 1 to 2 ft. * WHERE...Northern Mobile Bay, Pensacola Bay System, and Choctawhatchee Bay. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-131515- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 347 AM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Southern Mobile Bay, Mississippi Sound, and coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ633-131500- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/ Perdido Bay- 347 AM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds near 20 kt with gusts up to 25 kt and waves 1 to 2 ft. * WHERE...Perdido Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
352 WHUS74 KMOB 131518 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 918 AM CST Fri Jan 13 2023 GMZ633-131630- /O.EXP.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/ Perdido Bay- 918 AM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ630>632-634>636-650-655-670-675-140000- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 918 AM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. Waves 1 to 2 feet in the Bays. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
843 WHUS74 KMOB 132311 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 511 PM CST Fri Jan 13 2023 GMZ630-634>636-140600- /O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T0600Z/ Northern Mobile Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 511 PM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds near 20 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Northern Mobile Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-140900- /O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T0900Z/ Southern Mobile Bay-Mississippi Sound- 511 PM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...North winds near 20 kt with gusts up to 30 kt and waves around 2 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-140900- /O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 511 PM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 40 kt and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-140900- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 511 PM CST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
795 WHUS74 KMOB 140947 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 347 AM CST Sat Jan 14 2023 GMZ650-655-141500- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 347 AM CST Sat Jan 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 kt with gusts up to 25 kt and seas 2 to 4 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 20 NM. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-141800- /O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 347 AM CST Sat Jan 14 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds around 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Waters from Okaloosa Walton County Line FL to Pascagoula MS from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 11:41 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Jan 10, 11:41 PM CST, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1141 PM CST Tue Jan 10 2023 ...New AVIATION... .AVIATION... (06Z TAFS) Issued at 1114 PM CST Tue Jan 10 2023 VFR conditions will be coming to an end across portions of the forecast area (mainly the western half) earlier than expected. We previously were looking for MVFR ceilings to develop over the region very late tonight (toward daybreak Wednesday), but current nighttime microphysics satellite imagery (confirmed by observations) shows a large area of low clouds, with ceilings mostly ranging from around 1000 to 3000 ft, moving in from the west. Will start with MVFR (with possible periods of IFR ceilings) beginning with the 06z TAF issuance. In addition, while most sites are not reporting fog, KBFM is currently sitting at 1/4 miles with a 200 foot ceiling, so there could be periods of LIFR conditions out to the east of the approaching cluster of low clouds. The low clouds will continue over the region through the morning hours on Wednesday, with primarily MVFR ceilings but occasionally IFR early, then improving to MVFR during the afternoon and evening. Light southerly to southwesterly winds are expected through Wednesday. /12 && .PREV DISCUSSION... /issued 640 PM CST Tue Jan 10 2023/ ..New AVIATION... AVIATION... (00Z TAFS) Issued at 639 PM CST Tue Jan 10 2023 VFR conditions expected through most of the period. Patchy fog may develop over portions of the area late tonight with localized MVFR visibility reductions. Light southerly to southwesterly winds are expected tonight into Wednesday. /12 PREV DISCUSSION... /issued 343 PM CST Tue Jan 10 2023/ .New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Wednesday) Issued at 335 PM CST Tue Jan 10 2023 Northwesterly flow aloft will persist through Wednesday morning as a upper-level shortwave trough pushes off the East Coast. Flow aloft turns more zonal throughout the day on Wednesday as an upper-level ridge builds and quickly traverses the central Gulf of Mexico. At the surface, high pressure overhead today will gradually shift eastward through Wednesday. This will result in an increasing, southerly/southwesterly surface wind which will help to advect in low-level moisture from the Gulf. Some very light warm air advection showers/drizzle may attempt to develop as this increased moisture pushes into the region throughout the day on Wednesday (PoPs generally around 10-20%), however, with subsidence in place and PWATs only in the 0.8-1.0 inch range, any shower that does develop will likely be brief and will not produce much in the way of measurable rainfall. Lows tonight will range from the mid 40s east of the Alabama River and north of I-10 to the upper 40s to mid 50s elsewhere. Highs on Wednesday will be in the low to mid 70s. Additionally, some patchy radiational fog may develop late tonight and dissipate a little after daybreak, primarily for areas north of I-10. As dew points increase to the low to mid 60s by Wednesday afternoon, some patchy sea fog may also attempt to develop over portions of Mobile Bay, the Mississippi Sound, and the nearshore Gulf waters. Lastly, a LOW Risk of rip currents will be in place through Wednesday. /96 SHORT TERM... (Wednesday night through Friday night) Issued at 335 PM CST Tue Jan 10 2023 An upper level low over the western Central Plains pushes east to over the Eastern Conus, opening into a mean upper trough over the eastern Conus as additional shortwave energy moving over the northern Conus merges with the upper low. A surface cold front moves southeast over the Plains and Lower Mississippi River Valley before moving over the Southeast (and for the forecast area, Thursday afternoon though Thursday night). Increasing southerly flow over the Southeast will bring some Gulf moisture inland, with precipitable h20 values between 0.8" and 1.0" rising into the 1.3"-1.5" range ahead of a weakly organized squall line moving southeast over the forecast area ahead of the front. Looking at the possibility of strong to severe storms for Thursday/Thursday evening, even with the upper low opening as it moves it moves over the Mississippi River, good upper support is present, with guidance advertising an 80kt 500mb jet and 120kt 250mb jet moving over the Southeast. With the upper dynamics stacked over the dynamics from a modest 45kt 850 mb jet, upper support is there. Instability is marginal, with guidance indicating modest 700-1300J/kg MLCapes (which have been trending lower in the guidance). Wind shear is decent, with EBWD values of 40-50kts, and 0-1km helicities of around 150m^2/s^s indicated in the guidance. Wind profiles are generally linear, indicating a squall line moving over the forecast area. At this point, SPC has placed the area under a Slight Risk for severe storms for Thursday into Thursday night, with wind damage the primary threat. The progressive movement of the line will help to limit water issues. Above seasonal temperature continue Wednesday night through Thursday ahead of the front, dropping to below seasonal after. Low temperatures Wednesday night in the upper 50s to low 60s drop into the upper 30s to mid 40s Thursday night. Freezing temperatures return Friday night, with clear skies and light winds allowing for good radiational cooling. Low temperatures in the upper 20s to low 30s are expected over areas well north of I-10, with mid to upper 30s along and south to the coast. High temperatures in the 70s Thursday fall into the 50s for Friday as cold air behind the front moves over the area. Strong onshore flow will bring increasing swell to area beaches. Combined a large tidal range, a High Risk of rip currents is expected on area beaches beginning late Wednesday night into Thursday morning and lasting into Friday. /16 LONG TERM... (Saturday through Tuesday) Issued at 335 PM CST Tue Jan 10 2023 Through the coming weekend, upper ridging shift east to over the eastern Conus. Surface high pressure moves east over the eastern Conus in response, with southerly flow returning to the forecast area and nearby by Sunday night. Increasing levels of Gulf moisture and a passing upper level shortwave system early in the week will bring a return of rain showers, and a few thunderstorms beginning Monday night. The upper ridging and return of southerly flow will bring above seasonal temperatures back to the area by the beginning of the coming week. /16 MARINE... Issued at 335 PM CST Tue Jan 10 2023 Light southwesterly flow this evening will increase to a more moderate flow by Wednesday. An approaching storm system will allow for winds to strengthen further Wednesday night into Thursday. By Thursday night, strong winds shift to the northwesterly after a cold front moves through the area. This general pattern is expected to continue through Friday night before gradually subsiding during the weekend. Small craft advisories will likely be needed from Thursday morning through at least Friday night. It should be noted that winds well offshore could occasionally gust near gale force. /96 && .PRELIMINARY POINT TEMPS/POPS... Mobile 52 74 62 75 41 58 33 57 / 0 10 0 80 10 0 0 0 Pensacola 54 75 65 76 45 59 36 57 / 0 20 0 80 30 0 0 0 Destin 57 75 67 76 48 61 39 57 / 0 20 10 70 50 0 0 0 Evergreen 46 75 59 75 39 54 30 54 / 0 10 0 90 20 0 0 0 Waynesboro 50 73 60 71 37 53 29 53 / 0 10 10 90 10 0 0 0 Camden 47 73 60 71 38 51 29 50 / 0 10 0 90 10 0 0 0 Crestview 48 75 61 76 43 57 32 55 / 0 10 0 80 40 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 4:00 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 50 hr |
| Jan 11, 2:15 PM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 28 hr |
| Jan 11, 3:34 PM CST | High Surf Advisory | MOB | Baldwin, Mobile | 29 hr |
Nearby
Small Craft Advisories in Alabama, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.